# SDR HAEA200100002

- Difficulty date: October 5, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N333TW
- Make and model: Lear 24
- Aircraft serial: 168
- Aircraft time: 14,911 hours, 7,198 cycles
- Engine: Ge CJ6104
- Engine time: 12,652 hours, 9,985 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS CLIMBING FROM 390 TO 410 AT 410 RIGHT ENGINE FLAMED OUT.  DESCEND TO 240, PERFORMED SUCCESSFUL RELIGHT AND CLIMB BACK TO 390.  DENSITY SETTING CHANGED ON FUEL CONTROL BY MAINTENANCE.  ALL FLAME-OUT CKS PERFORMED IAW GE MM'S.
